# SDR FDEA201812103485

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 76,753 hours, 15,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED R/H EMERGENCY LIGHT PANEL PN 4224012-502.  FROM OVER R1 DOOR. SEE WRI 52 10 2014. REF AMM  25-23-23-5 PANEL PLACED IN CREW CLOSET.   MEL  10DEC18 05:29   LAX U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 20DEC18  "MEL 33-50-04: EMER LIGHTS - INOP." R1 DOOR  C/7166420         UPDT 10DEC18 06:09   LAX U  PANEL PLACED IN CREW CLOSET.
